My dog received injectable antibiotics (Convenia) 4 days ago, and has also been on…

My dog received injectable antibiotics (Convenia) 4 days ago, and has also been on the steroid Temaril P for 4 days. She has been drinking A LOT more than normal and urinating frequently in the house, which she hasn’t done in years. Why?

Subscribe
Notify of
30,111 Comment threads
362 Thread replies
Followers
 
Most reacted comment
Hottest comment thread
Comment authors
2 Comments
Inline Feedbacks
View all comments
Jana Rade
6 years ago

What did she get the medications for?

Steroids alone can certainly cause increased drinking, which is can be accompanied by urinating accidents, simply because of the volume of the fluids.

The original condition may or may not be contributing to the problem, depending on what is she being treated for.

Christina Chambreau
6 years ago

Jana is correct. Many dogs (cats and people, too) respond to steroids with extreme thirst, therefor extreme need to urinate. It is unusual for you to say urinating frequently, though. That makes me wonder if she has a bladder problem. The steroid response is usually increased frequency with each one being a large amount of urine.  When I only had my conventional veterinary training, I could only offer drugs which often had side effects and sometimes did not help much. The holistic philosophy has taught me that there is an underlying vibrational imbalance that causes most problems and the healing… Read more »